# SDR SWAA2022022116352

- Difficulty date: July 12, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD ENTRY DOOR THRESHOLD SUPPORT ANGLE HAS CORROSION AT STA. 338 TO STA. 319; WL 208.75 LBL 63 (MARKED) / FWD ENTRY DOOR THRESHOLD SUPPORT ANGLE FOUND TO BE OUT OF LIMITS. DUE TO NO LIMITS STATEMENT IN SRM REMOVED ANGLE IAW SRM 51-40-02-OG-0 REPLACED NEW PART #7530973 PO# 684835 IAW SRM 51-40-02-0G-0 & DWG 141A8112 81146U 7/15/18
